Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-20221

Zúñiga, F (2009). Review of A Grammar of Mapuche, by Ineke Smeets. International Journal of American Linguistics, 75(2):282-284.

[img]
Preview
PDF
1066Kb

Item Type:Journal Article, refereed, further contribution
Communities & Collections:06 Faculty of Arts > Institute of General Linguistics
DDC:410 Linguistics
Language:English
Date:30 April 2009
Deposited On:07 Oct 2009 12:59
Last Modified:23 Nov 2012 15:04
Publisher:University of Chicago Press
ISSN:0020-7071
Publisher DOI:10.1086/598776
Official URL:http://www.journals.uchicago.edu/doi/pdfplus/10.1086/598776
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page